# SDR 2002UALA00704

- Difficulty date: April 14, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 28,837 hours, 21,583 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 616 FRAME CHORD WEB IS CRACKED JUST BELOW STRINGER 17R.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED FILLER AND ANGLE REPAIR.
